MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/18 HOLE/370MM/LEFT; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/18 HOLE/370MM/LEFT; PLATE,FIXATION,BONE
Model Number 02.124.419
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bone Fracture(s) (1870); No Code Available (3191)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent removal of hardware due to variable angle (va)-condylar plate broke at condylar flare.Surgeon states non-union when removing the plate.Minimal calcification posterior.Total knee arthroplasty (tka) was performed on the patient after va-condylar plate was removed.The patient originally implanted with va-condylar plate and unknown screws on (b)(6) 2019.The patient did not report an incident that triggered breakage.The patient was non-weight bearing for 6 weeks following surgery.The plate and screws were explanted.The procedure and patient outcomes are unknown.Concomitant device reported: unknown screws (part # unknown, lot # unknown, quantity # unknown).This complaint involves one (1) device.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6: code 3191 used to capture surgical intervention, medical device removal, and fracture nonunion.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6 investigation summary: reviewing attached picture, the complaint description can be confirmed that the plate broken during screw hole.Not possible to identify the root cause for the reported problem without having the complained part available for investigation.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.B3 unknown date in 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5MM VA-LCP CURVED CONDYLAR PLATE/18 HOLE/370MM/LEFT
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9416273
Report Number2939274-2019-62504
Device Sequence Number11193806
Product Code HRS
UDI-Device Identifier10886982042996
UDI-Public(01)10886982042996
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.419
Device Catalogue Number02.124.419
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/14/2019
Supplement Date Received by Manufacturer01/07/2020
01/10/2020
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date01/07/2020
01/13/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight58